2022 VAC Fall Assembly Agenda October 7-9, 2022 Delta Marriott Chesapeake Norfolk Chesapeake, VA

		• •	
Friday, October 7, 2022			
5:00p	Registration Opens		
6:00 [.]	New GSR Workshop		
7:00	Committee Meetings I (Numbers indicate the DCM assigned to the Committee)		
	Archives (20, 23, 35, 41)	Public Information (10, 18, 24, 38)	
	Coop w/ Intergroup (1,16, 28, 43)	Treatment/Accessibilities (19, 22, 26, 39)	
	Growth (37, 42, 45, 47)		
8:00	Finance & Budget (12, 29, 36)		
	• ()	to the DCM appianed to the Committee)	
9:00	Committee Meetings II (Numbers indica		
	Conventions (6, 14, 27, 32)	Grapevine & Literature (2, 5, 15, 33)	
	Coop w/ Prof Community (3, 4, 21, 40)	Website (8, 11, 13, 30)	
	Corrections (9, 17, 31, 44)		
11:00	Recovery Meeting		
<u>Saturday, October 8, 2022</u>			
7:00a Recovery Meeting			
7:00a 8:00	Registration Opens		
8:30	Assembly Convenes		
8:40	Officers' Reports (4 @ 3 min each)		
0.40	Chairman:	Secretary:	
	Alt Chairman:	Treasurer:	
8:55	Special Assignment Coordinators' Re		
0.00	Archivist:	Newsletter Editor:	
	Arrangements:	Sound Engineer:	
	IT Coordinator:	Website Coordinator:	
	Mailing List:	Website Coordinator.	
9:20	Committee Reports (11 @ 5 min each)		
3.20	Archives:	Grapevine & Literature:	
	Conventions:	Growth:	
	Coop w/ Intergroup:	Public Information:	
	Coop w/ Prof Comm:	Treatment and Accessibilities:	
	Corrections:	Website:	
	Finance & Budget:		
	Ad Hoc Committee Reports (2 @ 10 mir	i each)	
	Inventory Summary: Muriel Farley		
	By-Laws Update: Elliott Blake		
10:35	Break		
10:50	Alternate Delegate's Report:	DCM Reports: 2, 5, 8, 10, 11, 12, 13, 17, 18, 20, 21,	
10:55	Delegate's Report:	24, 26, 31, 36, 37, 38, 40, 41, 43, 44, 45, 47	
11:30	Lunch/Recovery Meeting (1.5 hours)	24, 20, 01, 00, 01, 00, 40, 41, 40, 44, 40, 41	
1:00p	Workshops I		
2:15	Break (15 min)		
2:30	Elections / Business Session (breaks will be taken at the discretion of the chair) Business Session		
4:30 6:00	Dinner (1.5 hours)		
7:30	Business Session		
9:00	DCM Reports (2 min)		
10:30	Recovery Meeting	Workshop Topics	
10.50	Necovery meeting	New GSR Duties & Responsibilities (FRI & SAT ONLY)	
Sunda	y, October 9, 2022	DCM/Delegate Sharing Session	
7:00a	Recovery Meeting	Inclusivity in AA: accepting underserved populations The Home Group: importance of, FAQs, health of	
8:30	Workshops II	Welcoming a newcomer to AA	
9:45	Break (15 min)	Singleness of purpose	
10:00	Ask-It Basket		
10:30	GSR Sharing		
12:00	Adjourn		